# SDR DALA2025102107681

- Difficulty date: October 7, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 84,524 hours, 10,930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ILLUMINATED WHEN CLOSED.   R & R PROXIMITY SENSOR (22MJ) PROX SENSOR (24MJ) IN 4R DOOR IAW A330 AMM 52-71. OPS CHECK GOOD. (1239207)
